# SDR 97FDEA00146

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521631324
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0139  003.   RIGHT WING O/B FORE FLAP HAS TWO AREAS OF DELAMINATION ON O/B UPPER SURFACE.  REMOVED DAMAGE AND REPAIRED SKIN TO RIGHT WING O/B FORE FLAP IAW FED-EX SRM 51-40-6.
